# SDR DXTA2021042141070

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 4,799 hours, 3,825 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESN AUTO FAIL YELLOW CAS: AT FL400 CRUISE THE FOLLOWING CAS MESSAGES ILLUMINATED:  PRESN AUTO FAIL, SWPS FAULT, AP FAIL, AMS CTRL FAIL, YD FAIL, STBY BARO FAIL, GSD 1 FAIL, SEPS ICE SPEED, HSDB FAULT,  LEFT MAIN GEAR DISAGREEMENT, ADS 1 HTR FAIL.    STARTED AT THE TOP OF THE LIST TO PERFORM EACH ASSOCIATED QRH PROCEDURE.  PERFORMED A MANUAL GEAR EXTENSION AS PER THE QRH.  SENT CMC DOWNLOADS TO EMBRAER CONTACT CENTER. REF CASE NUMBER: EEJ -04136720. DISPOSITION FROM CONTACT CENTER WAS TO REPOSITIONED GSD41 # 1 AND GSD4 L #2 UNITS. PASSED INFO ALONG TO MCC AND THEY AGREED SINCE THERE WAS NO HISTORY OF FAILURES ON THIS AIRCRAFT. REPOSITIONED GSD41 # L AND GSD4 L #2 UNITS IAW EMB-5058 AMM TASKS 31-41-01-000-801-A, & 31-41-01-400-801-A. PERFORMED SOFTWARE CONFIGURATION UPLOADING OF THE DATA CONCENTRATOR UNITS IAW EMB-5058 AMM TASK 31-41-01-470-801-A. PERFORMED OPERATIONAL TEST OF THE DATA CONCENTRATOR UNITS IA W EMB-505S AMM TASK 31-41-0L-710-801-A. UPLOAD CHECKS AND OPS CHECKS GOOD.
